# SDR PIDA20050102

- Difficulty date: June 28, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 500b-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IN RIGHT SIDE OF FWD CARGO BIN IS CORRODED FROM BS 500B TO BS 520.  REPLACED CORRODED WEB PER DWG 69-41757-504 AND SRM 51-10-1.
